# SDR MZZA99073

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH LONG CRACK WAS FOUND ON AFT BILGE SKIN AT BS 1184.  THE CRACK AREA WAS CUT OFF AND REPAIRED PER SRM 53-30-03.  (M)
